MAUDE Adverse Event Report: PHILIPS ULTRASOUND X8-2T; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND X8-2T; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number TRANSDUCER X8-2T
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After a thorough inspection and testing of the suspect transducer, the philips service engineer was unable to duplicate the failure and determined it was functioning properly.The customer had also continued to use this transducer after the reported failure without any further issues.As the transducer remains in service with no return anticipated, no further failure analysis can be performed.Worked as expected during testing.
 
Event or Problem Description
A customer reported an x8-2t model transducer would not articulate with hand controls during use.There was no injury associated with this event.

Brand Name
X8-2T
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
MDR Report Key11158791
Report Number3019216-2021-00005
Device Sequence Number631668
Product Code ITX
UDI-Device Identifier00884838069718
UDI-Public00884838069718
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRANSDUCER X8-2T
Device Catalogue Number989605455171
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1